MAUDE Adverse Event Report: NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR

NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR
Model Number 74001
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 06/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Nalu was made aware of a planned revision on (b)(6) 2022.On (b)(6) 2021 the patient reported that when sitting down, the nalu external transmitter modules (etms) will disconnect and start beeping.It was noted that the patient's skin is very loose and the external disc moves easily on the skin when the patient changes positions.The nalu representative attempted multiple troubleshooting strategies.Ultimately the physician and patient decided to revise the implant to a different style that does not require external components.Nalu became aware of this decision on (b)(6) 2022.No other information is available as to status or outcome of the procedure.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
NALU MEDICAL INC
2320 faraday avenue
suite 100
carlsbad CA 92008 2377
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
terry villarba
2320 faraday avenue
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key14982692
Report Number3015425075-2022-00039
Device Sequence Number5727938
Product Code GZB
UDI-Device Identifier00812537035444
UDI-Public01008125370354441121071310M1706M6
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number74001
Device Catalogue Number74001
Device Lot NumberM1706 / M6219
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2022
Initial Report FDA Received Date07/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown